Journal of Okayama Medical Association
Published by Okayama Medical Association

<Availability>
Full-text articles are available 3 years after publication.

有機燐製剤中毒と血清蛋白 第一編 パラチオン中毒患者の血清蛋白像

Kuroda, Yuichi
Thumnail 70_3381.pdf 583 KB
Abstract
With the aid of electrophoresis the author pursued serum protein in fifteen patients stricken with parathion poisoning that broke out in the summer from 1955 to 1957; and obtained the following results: 1. As for the pathological changes common to all an increase in serum total protein could be observed at the onset and this increase was mainly due to an increase in the albumin fraction. Consequently the A/G ratio is also increased. The severer the parathion poisoning the more marked is the increrase, suggesting that in all probability a stimulation of the parasympathetic nervous system by poisoning is responsible for it. 2. The decrease in the serum total protein, albumin fraction and A/G ratio 2-3 days after the onset seems to be due to the paralysis of the parasymathetic nervous system by a large dosage dosage of atropine administration. In contrast to this, PAM (pyridine-2-aldoxime methiodide), without inducing change in the serum protein but improving symptoms of poisoning, namely, restoring the balance of the autonomous nerves, brings the protein picture back to normal.
ISSN
0030-1558
NCID
AN00032489